# SDR ASAA0873629

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 26,975 hours, 12,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION ON FLOOR SUPPORT BS 767 + 6 RBL 8.1.  AFT CARGO PIT CORROSION ON FLOOR SUPPORT BS 767 + 6 RBL 8.1 BLEND OUT AND FOUND TO BE BEYOND ALLOWABLE LIMITS AND REPAIR ACCOMPLISHED IAW B737 700 SRM 53 00 53 REPAIR 2 FIG 201.
